# SDR FDEA200902060467

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CRACKS ON LOWER AFT JAMB DOOR WEB NR 3 RT.  REPAIRED AREA IAW SRM 53-50-00, FIG 19, SHT 2, VOL I.
